# SDR EGR2002F00004

- Difficulty date: June 11, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N993PA
- Make and model: Bell 430
- Aircraft serial: 49050
- Engine: Allsn 250C40B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 23072726
- Part serial: JGAMT0525
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 1,171 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON START UP, PILOT GOT A MECU 2 INDICATION ON THE IIDS.  FAULTS WERE:  STOPCMTFLT, WFHDFLT, CPU HARD FLT AND WDT HARD FLIGHT.  REMOVED AND REPLACED HMU.  CLEARED FAULTS.
